MIA cover

Mathematical Inequalities & Applications

Volume: 26

Year: 2023

Articles

Issue: 1 (January, 2023)
Article number / DOI Authors / Title Pages Abstract Article
26-01 Erlan D. Nursultanov, Durvudkhan Suragan: Hardy-Littlewood-Stein inequalities for double trigonometric series 1–15 View View
26-02 Ravinder Kumar, Vidhi Bhatia, Harikripal: Some bounds for central moments and spreads of matrices 17–26 View View
26-03 K. D. Kuliev, G. T. Kulieva, M. K. Eshimova: On estimates for norm of some integral operators in weighted Lebesgue spaces 27–37 View View
26-04 Marek Niezgoda: On generalized Csiszár (f,g)-divergence with an application for p-majorization 39–45 View View
26-05 Sercan Kazımoğlu, Erhan Deniz: Radii problems for the function aɀ²Jᵥ″(ɀ)+bɀJᵥ′(ɀ)+cJᵥ(ɀ) 47–67 View View
26-06 Kateryna Bielenova, Hryhorii Nazarenko, Anna M. Vishnyakova: A sufficient condition for a complex polynomial to have only simple zeros and an analog of Hutchinson's theorem for real polynomials 69–82 View View
26-07 Othman Echi, Adel Khalfallah, Dhaker Kroumi: Sharp estimate of the remainder of some alternating series 83–91 View View
26-08 Durvudkhan Suragan: Sharp, double inequalities bounding the function (1+x)1/x and a refinement of Carleman's inequality 93–107 View View
26-09 Zhan-Fei Zuo, Yi-Min Huang, Jing Wang: The generalized Gao's constant of absolute normalized norms in ℝ² 109–129 View View
26-10 Jun Wang, Fei Xue: Borsuk's partition problem in ℓₚ⁴ 131–139 View View
26-11 Anna Valette, Guillaume Valette: Uniform Poincaré inequality in o-minimal structures 141–150 View View
26-12 Ali Ghalavand, Ali Reza Ashrafi, Darko Dimitrov: On the irregularity of graphs based on the arithmetic-geometric mean inequality 151–160 View View
26-13 Yazhou Han: Integral equations on compact manifold with boundary 161–182 View View
26-14 J. A. Oguntuase, L.-E. Persson, E. O. Adeleke: Refinements of Bennett type inequalities 183–193 View View
26-15 Zsolt Páles, Paweł Pasteczka: Estimating the Hardy constant of nonconcave Gini means 195–203 View View
26-16 Qinghua Hu, Lian Hu, Songxiao Li: On a Stević-Sharma type operator from weighted-type spaces into Bloch-type spaces 205–232 View View
26-17 Pavle Pandžić, Ana Prlić, Vladimír Souček, Vít Tuček: Dirac inequality for highest weight Harish-Chandra modules I 233–265 View View
26-18 Vladimir D. Stepanov, Elena P. Ushakova: Weighted Hardy inequality with two-dimensional rectangular operator: the case q<p 267–288 View View
Issue: 2 (April, 2023)
Article number / DOI Authors / Title Pages Abstract Article
26-19 Iosif Pinelis: An intertwined Cauchy-Schwarz-type inequality based on a Lagrange-type identity 289–293 View View
26-20 Tomasz Beberok: On Lp Markov type inequality for some cuspidal domains 295–314 View View
26-21 Antonio Cañete, Isabel Fernández, Alberto Márquez: Optimal divisions of a convex body 315–342 View View
26-22 Geno Nikolov: Turán's inequality for ultraspherical polynomials revisited 343–349 View View
26-23 Slavica Ivelić Bradanović, Đilda Pečarić, Josip Pečarić: Sherman's functional, its properties with applications for f-divergence measure 351–368 View View
26-24 Mina Dinarvand: A family of geometric constants on Morrey spaces 369–376 View View
26-25 Saifallah Ghobber, Slim Omri, Ons Oueslati: Inequalities in time-frequency analysis 377–400 View View
26-26 Antonio Fernández, José Manuel Sánchez-Cuadrado, Enrique Alfonso Sánchez-Pérez: Equivalent quasi-norms on generalized Orlicz spaces 401–413 View View
26-27 Mohammad Sababheh, Hamid Reza Moradi: New orders among Hilbert space operators 415–432 View View
26-28 Rabia Bibi: Improvements of some functional Jensen type inequalities via superquadracity 433–445 View View
26-29 Vagif S. Guliyev: Characterizations of Lipschitz functions via the commutators of maximal function in Orlicz spaces on stratified Lie groups 447–464 View View
26-30 Yasuo Komori-Furuya: Multilinear off-diagonal limited range extrapolations 465–492 View View
26-31 Ivan Gadjev, Vasil Gochev: On the constant in the Hardy inequality for finite sequences 493–498 View View
26-32 Hira Ashraf Baig, Martin J. Bohner, Naveed Ahmad, Muhammad Shoaib Saleem: Weighted dynamic estimates for convex and subharmonic functions on time scales 499–510 View View
26-33 Pablo Rocha: Inequalities for weighted spaces with variable exponents 511–530 View View
26-34 Qin Zhang, Zhitao Guo: Generalized Stević-Sharma type operators from H space into Bloch-type spaces 531–543 View View
Issue: 3 (July, 2023)
Article number / DOI Authors / Title Pages Abstract Article
26-35 Yucong Duan, Chunjie Wang: Convexity properties of area integral means over the annuli 545–565 View View
26-36 Nguyen Ngoc Trong, Nguyen Thanh Tung, Tran Tri Dung, Le Xuan Truong: Regularity in Orlicz spaces for quasi-linear elliptic equations of Schrödinger type 567–594 View View
26-37 George R. Exner, Il Bong Jung, Eun-Young Lee, Mi Ryeong Lee: Weighted shifts on directed trees with one branching vertex: between quasinormality and paranormality 595–626 View View
26-38 Nazerke Zhangabergenova: Weighted estimates for a class of matrix operators 627–644 View View
26-39 Ibrahim Akbarbaglu, Saeid Maghsoudi: A note on the convolution in Orlicz spaces 645–653 View View
26-40 Takeshi Iida: Commutators generated by BMO-functions and the fractional integrals on Orlicz-Morrey spaces 655–683 View View
26-41 David Cruz-Uribe, OFS, Michael Penrod: The ε-maximal operator and Haar multipliers on variable Lebesgue spaces 685–701 View View
26-42 Yoshihiro Mizuta, Tetsu Shimomura: Boundedness of integral operators of double phase 703–716 View View
26-43 Vasile Cirtoaje, Alina Simona Baiesu, Marian Popescu: The proof of a notable symmetric inequality 717–727 View View
26-44 Pavle Pandžić, Ana Prlić, Vladimír Souček, Vít Tuček: Dirac inequality for highest weight Harish-Chandra modules II 729–760 View View
26-45 Elias Zikkos: Constructing Riesz-Fischer sequences from a Minimal sequence in a Hilbert space ℋ 761–768 View View
26-46 Zeynep Eken, Sevda Sezer: The Popoviciu type inequalities for s-convex functions in the third sense 769–782 View View
26-47 Renato Spigler: An improved Spira's inequality for the Riemann zeta function and its derivatives in the critical strip 783–791 View View
26-48 Man Yu, Shenghua Gao, Chan He, Senlin Wu: Estimations of covering functionals of simplices 793–809 View View
Issue: 4 (October, 2023)
Article number / DOI Authors / Title Pages Abstract Article
26-49 Dafang Zhao, Xuexiao You, Delfim F. M. Torres: Discrete Opial type inequalities for interval-valued functions 811–826 View View
26-50 Shoshana Abramovich: Continuous symmetrization and continuous increasing refinements of inequalities and monotonicity of eigenvalues 827–839 View View
26-51 Assis Azevedo, Davide Azevedo: Asymptotics for generating functions of the Fuss-Catalan numbers 841–850 View View
26-52 Olga Rovenska: Exact constants in estimates of approximation of Lipschitz classes of periodic functions by Cesàro means 851–859 View View
26-53 Kwok-Pun Ho: Operators on Herz-Morrey spaces with variable exponents 861–886 View View
26-54 Markos Fisseha Yimer, Lars Erik Persson, Tsegaye Gedif Ayele: Some new multidimensional Cochran-Lee and Hardy type inequalities 887–903 View View
26-55 Fuad Kittaneh, Ali Zamani: Norm inequalities for parallel sums of operators 905–910 View View
26-56 Dan-Ştefan Marinescu, Constantin P. Niculescu: Old and new on the 3-convex functions 911–933 View View
26-57 Serkan Araci, K. R. Karthikeyan, G. Murugusundaramoorthy, Bilal Khan: Φ-like analytic functions associated with a vertical domain 935–949 View View
26-58 Xiangling Zhu: Generalized integration operators from weighted Bergman spaces into general function spaces 951–963 View View
26-59 Dora Pokaz: Inequality of Hardy-type for n-convex function via interpolation polynomial and Green functions 965–976 View View
26-60 Daviti Adamadze, Tengiz Kopaliani: Vilenkin-Fourier series in variable Lebesgue spaces 977–993 View View
26-61 Titus Hilberdink: Inequalities for the Riemann zeta function on the positive reals 995–1002 View View
26-62 Daniela Fernández, Luis Nowak, Alejandra Perini: On the Democracy inequality for Haar systems and some geometric and analytical properties in Herz spaces on dyadic settings 1003–1020 View View
26-63 Jorge A. Paz Moyado, Yamilet Quintana, José M. Rodriguez, José M. Sigarreta: New reverse Hölder-type inequalities and applications 1021–1038 View View
26-64 Shuaijun Feng, Xiangxing Tao: Weighted weak estimate for commutators of fractional type parametric Marcinkiewicz integrals over non-homogeneous metric spaces 1039–1053 View View
26-65 Jian Tan, Hongbin Wang, Fanghui Liao: The continuity of pseudo-differential operators on Local variable Hardy spaces and their dual spaces 1055–1069 View View